# SDR SWAA2022071517781

- Difficulty date: June 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 27,732 hours, 12,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT ABOVE 10D CRACKED. / [01] REMOVED AND REPLACE PASSENGER CABIN EMERGENCY LIGHT LENS ABOVE 10D PER AMM 33-51-03;[02] INSPECTED INSTALLED LENS;[03] REMOVED AND REPLACE PASSENGER CABIN EMERGENCY LIGHT LENS ABOVE 10D PER AMM 33-51-03; OPS CHECKS GOOD PER AMM 33-51-03.;[04] VERIFIED
